# SDR HEEA087006

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,536 hours
- System (JASC): 3442 · Weather Radar System
- Part: Control Head
- Part number: 4000038
- Part serial: 719
- Condition: Erratic
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FM CONTROL HEAD VOLUME CONTROL ERRATIC. FOUND VOLUME KNOB LOOSE ON SHAFT AND IS SPINNING DUE TO BEING CRACKED.  REPLACED VOLUME KNOB.  REPAIRED.  BENCH CHECK GOOD.
